Firmoo > Answers > Eye Health >  question

Question

Ask questions

Cassidy


02/19/2013

Can botox cause eye irritation?

Can eyes get irritation due to botox? Does botox really help me? or it is very bad for my eyes?
Related Topics : botox eye irritation eye health
Answer the question

Answers (2)

  • RJ

    02/20/2013

    Trough botox injection can make people look younger than their actual age. It can magically make your eye wrinkles disappear. But you should be careful about botox injection because it also can cause some terrible side effects. The side effects of botox can cause eyes watery, itchy. Have a test before taking botox injection to make sure it's safe for you.
  • Carlos rodney

    02/21/2013

    Botulinum toxin is a protein and neurotoxin may cause botulism, a serious and life-threatening illness in humans and animals. However, the side effects of botulinum toxin which are generally minor and temporary. Broadly speaking, botulinum toxin which has two major areas of side effects: paralysis of the wrong muscle group and allergic reaction. Eye irritation is most commonly due to bacteria infection and allergic. So it is possible that botulinum toxin can causes eye irritation. No any rubbing and scratching eyes with hands before going to see a doctor.
Jumpto

Related Articles